Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dizziness, shortness of breath, vision problems. Regular drinker of caffeine and alcohol. Causes for symptoms?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I'm a 42 year old male in good health. In September I got prescription eyeglasses with progressive lenses. They did not cause any problems for the first 3 months. I have been on holiday for the past 8 days and not wearing the glasses much. I have experienced dizziness, shortness of breath (a heavy gassy feeling in the stomach), and occasionally feel like I'm going to faint. I typically feel fine in the morning but the symptoms recur as the day goes on.

I don't know if its the glasses of something else? Dehyrdation perhaps? I drink 3-4 cups of coffee in the morning and alcohol as well each night - typically vodka with sparkling water.

I am concerned that these are symptoms of a larger problem. Any insight would be appreciated.
Posted Fri, 4 May 2012 in General Health
Answered by Dr. Pragnesh Vachharajani 7 hours later
Thanks for posting your query.

Dizziness, shortness of breath and feeling that you are going to faint, cannot be due to not wearing glasses.
It can arise due to multiple conditions which include:
•     Hypertension
•     Angina
•     Respiratory tract infection
•     Stress
I would suggest that you visit your therapy can be started.

Till then, I would suggest the following:

•     Restrict your alcohol intake
•     Take a light diet
•     Do not exert yourself excessively
I hope this answers your query, I will be glad to reply any follow up query that you have.

In case you do not have any further query, please accept the answer.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor